I Have Multiple Sclerosis and I think I have Listeria from food that I ate?

I Have Multiple Sclerosis and I think I have Listeria from food that I ate A few weeks ago & My Doctor retired without any warning a week ago. I need to know how dangerous this could be and what do you think I should do?
I saw my dr. on feb 7th with the tail end of a cold I could not get rid of and she gave me a prescription for Amoxicillin 500mg 3 x a day, I got it filled but never used it because I did start feeling better after I saw her.
I ate some delezza Belgian Custard cream filled Mini Eclairs over a 3 day period – approx. april 25-28 and on april 4th I started feeling bad a slight fever and diarrhea off and on for a few days (I thought it was just the cold again) but then I started aching all over like someone beat me up and I’ve had a Severe Head Ache that will not go away no matter how many asprin. My Neck is super stiff and my back hurts, I am Salivating a lot because I keep feeling like I am going to throw-up, but never do.
What is funny – I liked these eclairs that I had eaten before any of this started and my husband was feeling so bad for me – he said he would get me more & he couldn’t find any. We got online looking to see who had any and saw that they have been recalled because of Listeria. When we looked up all the symptoms, I have most of them, So I started taking the Amoxicillin that my dr. gave me a prescription for (that I hadn’t taken for my cold) I started taking Amoxicillin 500mg 3 x a day on april 18th, But I feel worse – I keep loosing my balance and I can’t think very clearly. I am just worried because I have MS and I take Ampyra for it, I have low Thyroid and take Synthriod and Losartan Potassium – Hctz for Blood pressure.
Could you Please Tell me What to Do? Many Thanks, (—)

Age: 58
Female
Medications: AMPYRA, SYNTHROID, LOSARTAN-Hctz, NEXIUM, ZYRTEC-D

I want to start a testosterone replacement therapy?

I want to start a testosterone replacement therapy. My main concern is the impact to my kidneys.
One year ago I was found with a cancer in one of my kidneys. I underwent a partial nephrectomy which succeeded. Now, I have 1 whole kidney and 0.6 of the other. They work properly and I do not have any sign of cancer (whereas I will be doing exams every 6 months for the next 3 years).
I have to add the whole kidney has 2-3 cysts, but apart from that my kidneys work completely properly.
My questions are: Is the use of testosterone toxic for kidneys? Does my condition (apart for the extra burden due to the deficit in volume of kidneys) entail higher risk? Would you suggest the use of testosterone in such a case?

Age: 43
Male
Medications: None

How much are the chances for me to get cervical cancer ?

I am a medical student and before 1 month i saw that i have a wart around the anus and today i saw that i had 2 more , so they must have multiplied . I have had anal sex a few times with only one partner and never have had vaginal sex. I want to know if i am at risk of cervical cancer or anal cancer , please help me I am 21 years old , i know there is no way to cure HPV but mostly it goes away on its own right ? If i had only anal sex how much are the chances for me to get cervical cancer ?

Age: 21
Female
Medications: None
No
General Information: I will go see a doctor today, i showed to my professor , a gastroenterohepatologist this problem and she said it isnt something to worry about it can be cured. I have problem with tonsills

It started 4 days ago with the headache, slight heartache, and slight kidney ache?

It started 4 days ago with the headache, slight heartache, and slight kidney ache. I was shivering, and the body temperature went up to 38.4C. Next day the temperature was about 37.8C, so I went to the doctor. He got me checked but found nothing. Since I had to travel abroad, he prescribed Levofloxacin 500 mg. Today, 2 days after I started taking antibiotic, my body temperature went up to 38.4C again. I am afraid it’s a virus, and antibiotic only makes it worse. May I stop taking it?

Age: 39
Female
Medications: Levofloxacin 500 mg
Yes
General Information:

My mother suffers from Polimyalgia Rheumatica, Osteoporosis, Hypertension and a heart murmur?

I am a caregiver to my 85 year old mother who suffers from Polimyalgia Rheumatica, Osteoporosis, Hypertension and a heart murmur. My question is dealing with her blood pressure. She is taking all the medications prescribed (Amlodipine, Losartan, Hydralazine, Isosorbide) routinely throughout the day and her pressure seems to be okay. In the evening though she starts to get this feeling that she has to vomit and she feels terrible. I took her blood pressure during this time and it was 188/92. She doesn’t eat anything at this time of night and I monitor/restrict any sodium intake throughout the day. Is there something that could be causing this that I could try at my end to resolve these “episodes”? Thank you in advance for your reply. Sincerely, (—)

Age: 61
Male
Medications:

I have mostly on the right side pelvic pain though sometimes I feel it on the left?

Hello,

I have mostly on the right side pelvic pain though sometimes I feel it on the left. This pain started since I put in Mirena IUD( about 1 year ago) and comes and goes on and off. For few days i have been feeling also burning and tingling pain in lower part of the stomach ( both sides). I have recently ( 1 month ago) had pervic MRI that showed herniated disk at L4/L5 ( lowest part). Recently I have also experienced constipation problems and saw gastroenterologist for it who did segmentation ( she saw 25cm of my colon but said it looked normal). I also had endoscopy done about 6 month ago and was diagnosed with stomach hernia and acid problem for which I am taking anti-acid medication. I also been experience need to urinate urges but have been diagnosed with over active bladder few years back so its ongoing problem that comes and goes. What bothers me the most now is burning sensation in my lower part of the stomach. Can you please tell me what can it be.

Age: 40
Female
Medications: anti-acid

After the colonoscopy, I was assured that although it needs to be done again, they couldn’t see anything?

Hi,

My sister (42) was diagnosed with rectal cancer.

I also had seen maroon red blood in the bowl, and my blood test result came back saying I have anaemia which later was said to be due to my thalassemia trait.

I had a colonoscopy done in October, and the scope reached to the ilium. However, I still had hard stool on the left, right and sigmoid colon, so I was asked to do it again.

I waited for the appointment which finally arrived with two days notice the day I was going holiday which had to be cancelled. I just received my next appointment in two weeks time.

After the colonoscopy, I was assured that although it needs to be done again, they couldn’t see anything.

1. I wanted to ask if thalassemia can be mistaken for iron deficiency anaemia which is one of the signs of colon cancer
2. I understand you can’t say for sure, but how likely is it that someone can miss cancer due to the hard stool as it would be raised? Also, it entered all the way going past the transverse colon.

Please answer in many details as I’m really worried. Are there any other tests I could do faster or to avoid another colonoscopy?

Thank you in advance

Age: 38
Male
Medications: None

I have had an infection in my finger for About 8 days?

Hi, I have had an infection in my finger for About 8 days. I believe that it is paronychia. A few days ago I noticed severe pain in my left underarm, and the following day I began to have flu like symptoms. I have full body aches, fever, and the pain with the finger, as well as swelling. Not really sure if this is something that I can treat at home , or if I need to seek my doctor. Thank you so much .

Age: 19
Male
Medications: None
No
General Information: I was at a spring last Saturday and I feel like I had a cut on my nail and may have gotten something into my finger to cause this.

Suspicious lumps and bumps, genital warts?

suspicious lumps and bumps on pubic area, first appeared after i had shaved, but i fear they’ve spread due to shaving which has opened the sores, any idea what they could be? thought they were ingrown hairs at first but now suspicious they’re genital warts, not in any pain etc, just not very nice to look at.

Age: 20
Female
Medications: None